# SDR UPS06447969

- Difficulty date: September 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG XIT LT AT UPPER RT EXIT DOOR INOP.  DEFERRED PER MEL 33-15 M333108.  REMOVED AND REPLACED UPPER DECK EMERG LIGHT BATTERY PACK IAW AMM 33-51-04.  OPS CHECKS GOOD.  THIS CLEARS M333108.  PLACARD REMOVED.
